Doctor insights on:
Tongue Infection Antibiotics
Bactrim (sulfamethoxazole and trimethoprim)?: I wouldn't recommend it. See a dentist for a definitive diagnosis and appropriate treatment. ...Read more
Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more
If I am concerned about a possible tongue infection (candida?), do I see my regular internist, or see some other type of doctor? Thanks.
See below: Symptoms and concerns like these mandate a thorough evaluation by your doctor. Only after such an evaluation, which may include labs and radiographic examinations, can he/she let you know what's going on and how best to help you. ...Read more
Need: Need more information about what antibiotics you are on now, for what reason and what infection do you have it in the mouth? ...Read more
I am using a prescribed mouth rinse for an infection. I need a cleaning of my teeth, its overdue. Can I still have a cleaning? I am on an antibiotic.
I've been on antibiotic for sinus infection, of meds for a day! My mouth continues to tasting like salt how do I get rid of it?
I had cheek implants 16 days back. After a week suddenly I got more swelling with stinky mouth with yellow infection. Started antibiotic. Swelling is bet?
Infection: If you have an infection with implants the implants may need to be removed. See your surgeon ...Read more
Have a tooth infection but lm seem to have allergic reaction to antibiotics what can I do get rid of infec in a lot of pain peroxide mouth rinse?
Allergies: Some people have reactions to antibiotics but are not really allergic, or they are allergic to one but not another. You cannot fix this problem without seeing a dentist. Please call a dentist for an appointment and feel better soon. ...Read more
I had a sinus infection early november, took all of antibiotic now have dry mouth agsin and runny nose, why?
See ENT: You should probably see an ear, nose and throat doctor to have your sinuses and salivary glands checked. Bring a list of all medications and herbal supplements that you take as well. ...Read more
Recurrent infection after shaving near mouth. Like acne and pus. Antibiotics work but it comes back. I have nasal drip due to non allergic rhinitis.?
I went to the doctor and they told me that I may have oral thrush due to antibiotics (flagyl) and it coulve cause an yeast infection in my mouth so the gave me a prescription of Diflucan 150 which didn't seem to help any so I went back they gave me an hi
What is your: Question?Get a more detailed answer ›
9yr old 78lb. Male on amoxicillin 400mg/5ml (10ml bid) for 3 1/2 days so far for infection in mouth. Now has strep. Should this antibiotic cure it?
Just finished antibiotics and now have a yeast infection. Better to use a vaginal treatment or by mouth after antibiotics?
Vaginal: Probably vaginal, or see if symptoms resolve spontaneously ...Read more
Sinus infection keeps coming back constant foul taste in mouth from nasal drip. Antibiotics knock it out and comes back every time?
Rinsing or surgery.: Try frequent sinus and nose rinsing with one of the over the counter kits. Also your physician should consider if you are a candidate for a long term preventive antibiotic use or refer you to an E.N.T. surgeon for considering if surgical treatment would take care of your problem. ...Read more
My 4y has had an ear infection for about 4 weeks went to ENT prescribed drops n antibiotic by mouth he been on drops 3 wks n other 2 why isn't he bett?
? better?: Any antibiotic I use for any ear infection may fail. It happens when the germ is resistant or if the muck inside the ear is too thick for the med to get trough and kill the germ. The fluid behind the drum is often present for 4-6 weeks after treatment when the med does work. A change of med may be needed, rarely the ENT needs to drain the infection for it to resolve. Discuss with the doc. ...Read more
Toddler won't take medicine - help! My 2 yr old toddler was diagnosed with an ear infection a week ago. Antibiotic was prescribed but we can't get him to take it. We've held him down to try and get it in his mouth using the dropper, hoping some of it wil
Since it has been a week and your child seems better, you may want to take them back to their doctor to see if the infection is gone - if it is, then you can breathe a sigh of relief about getting medication into them for this round.
For future illnesses, it's worth talking to your child's doctor about alternative methods for giving him medication depending on what he needs.
Some antibiotics come in an injectable form (such as Ceftriaxone which can treat an ear infection with 3 shots over 3 days). You'll have to discuss with your child's doctor over whether this is a possibility in their clinic.
Other antibiotics are notoriously awful tasting (penicillin, clindamycin) and trying to go for the better tasting ones (amoxicillin, cefdinir) can help as long as the good tasting ones are appropriate for treatment of the illness.
You can also discuss techniques for medication-taking with the nurses in you child's doctor office. Many of them are masters at getting children to take medicines and may be able to give you some tips of demonstrate techniques.
Finally, you may be able to find a pharmacy that flavors medications on an individual basis and can find a flavor the child likes. Or your child's doctor may be able to prescribe a pill form that can be crushed and hidden in pudding or yogurt. Some children find this to be much less objectionable than the liquid form.
legal disclaimer: I am providing this general and basic information as a public service and my response to this question does not constitute a doctor-patient relationship. For any additional information, advice, or specific concerns, please speak with your own physician. The information provided is current as of the date of the answer entry. ...Read more
Been on amoxicillin for 10 days for a bad mouth throat and nose infection can antibiotics cause you to spot even though my period ain't due for 2wks?
Likely no: Antibiotics as you described are not likely to give you an abnormal period however your ailment may have contributed to not having a normal cycle and is more suspect. ...Read more
I was given an antibotic for an infection in my jaw on the inside of my mouth. Now I have tiny blister on my lips. Why?
How do I know I have oral thrush, been on antibiotics for 14 days for sinus infect, excessive dry mouth and throat, no other symptoms.
I have cellulitis on my elbow and I have antibiotics for it is there any way I can help my body fight infection? P.S hasn't been 48hrs since 1st pill
It may not be a UTI: A UTI is a clinical diagnosis, and doesn't necessarily hinge on a positive urine culture. However, typical bacteria associated with uti's will test positive within 24hr. Keep in mind some microbes cannot be cultured, or aren't routinely cultured (e.g. Ureaplasma, chlamydia) - but can be treated with antibiotics. Don't forget- an Infectious Diseases consult may also help in this scenario. ...Read more
Would be reckless: To render an opinion without an exam and medical history. Please consult with your physician or dentist as soon as possible. Hope this helps. ...Read more
I am on an antibiotic for a sinuse infection and I find I feel tired. Should I continue taking it?
Do't stop.: If you have a real bacterial infection of course you should continue. Notify your doc of the symptoms you are having but don't stop unless they tell you to do so. Your tiredness may be coming from the underlying infection. ...Read more
No. Not a good idea.: No. Need a full course of antibiotics to treat an infection, and "leftovers" might not provide you with enough medicine to treat the infection. Also, not all antibiotics treat urinary infections. A "leftover" antibiotic from a previous skin infection, for example, might not work for your present urinary tract infection. ...Read more
Drainage: If yo can Sudafed will promote drainage, drink a lot of fluids but a nettie pot. Its a small tea pot you can fill with warm water and a bit of sea salt that you buy and pour it up your nose. It sounds gross but works. If after a few days or if you get worse see your doctor and start antibiotics ...Read more
Recurrent yeast...: ...can be prevented. Antibiotics can trigger vaginal yeast infections (and sometimes elsewhere, such as the mouth, anus). It may be posslble to prevent them with vaginal or oral treatment. Oral is easiest, a single dose of fluconazole (Diflucan®) by mouth, either at start of antibiotic treatment, or once a week to prevent recurrent infections. Discuss it with your doctor. Good luck! ...Read more
Infections are invasions of some other organism (fungus, bacteria, parasite) or viruses into places where they do not belong. For instance, we have normal gut bacteria that live within us without causing problems; however, when those penetrate the bowel wall and enter the bloodstream, ...Read more
- Talk to a doctor online
- Best antibiotic for uti infection
- Sore tongue after antibiotics
- Antibiotics cause white tongue
- White tongue from antibiotics
- Orange tongue antibiotics
- Coated tongue after antibiotics
- Insect bite infection antibiotics
- What antibiotics can be used for tongue infections?
- Yellow tongue antibiotics